# SDR IPXA2022102987597

- Difficulty date: October 28, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 22,977 hours, 14,019 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A5398027521100
- Condition: Cracked
- Location: Frm 76
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CR/H SIDE SUPPORT AT FR76 -Y2462 CRACKED AND DEFORMEDREMOVED AND INSTALLED PROFILE IAW SRM 51-40-21
